Alert archive / Montana / Flash Flood Warnings in 2016
Flash Flood Warning 2, NWS Billings, MT
NWS Billings, MT issued this flash flood warning at Aug 2, 2016, 6:36 PM MDT for Carter County, Montana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2016, 6:36 PM MDT (00:36 UTC)
- Expired
- Aug 2, 2016, 9:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Billings, MT
- Area
- Storm-based polygon
- Flood severity
- None
County Carter County, MT
The radar
The Rapid City radar (KUDX), 218 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 0.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 872 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 2130 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
358
WGUS55 KBYZ 030036
FFWBYZ
MTC011-030330-
/O.NEW.KBYZ.FF.W.0002.160803T0036Z-160803T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
636 PM MDT TUE AUG 2 2016
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CARTER COUNTY IN SOUTHEASTERN MONTANA...
* UNTIL 930 PM MDT
* AT 633 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MILL IRON AND BELLTOWER.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
FLOOD WATERS ARE MOVING DOWN TRIBUTARIES OF BOXELDER CREEK NEAR
BELLTOWER AND WILL FLOW NORTHEAST DOWN BOXELDER CREEK TOWARD
MILL IRON.
PORTIONS OF HIGHWAY 323 AND LOCAL ROADS NEAR BELLTOWER MAY ALSO BE
IMPACTED BY FLOOD WATERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4585 10406 4555 10436 4568 10465 4576 10462
4576 10446 4590 10419
$$
CHAMBERS3 follow-up statements
341
WGUS75 KBYZ 030127
FFSBYZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
727 PM MDT TUE AUG 2 2016
MTC011-030330-
/O.CON.KBYZ.FF.W.0002.000000T0000Z-160803T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARTER MT-
727 PM MDT TUE AUG 2 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR
NORTHEASTERN CARTER COUNTY...
AT 723 PM MDT...DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA HAVE DISSIPATED. RADAR
ESTIMATES THREE TO FIVE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS LIKELY ALREADY OCCURRING IN THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MILL IRON AND BELLTOWER.
FLOOD WATERS ARE MOVING DOWN TRIBUTARIES OF BOXELDER CREEK NEAR
BELLTOWER...AND WILL FLOW NORTHEAST DOWN BOXELDER CREEK TOWARD MILL
IRON.
PORTIONS OF HIGHWAY 323 AND LOCAL ROADS NEAR BELLTOWER MAY ALSO BE
IMPACTED BY FLOOD WATERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. IT WILL
TAKE SEVERAL HOURS FOR FLOOD WATERS TO RECEDE AND MOVE DOWNSTREAM.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4585 10406 4555 10436 4568 10465 4576 10462
4576 10446 4590 10419
$$
CHAMBERS930
WGUS75 KBYZ 030253
FFSBYZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
853 PM MDT TUE AUG 2 2016
MTC011-030330-
/O.CON.KBYZ.FF.W.0002.000000T0000Z-160803T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARTER MT-
853 PM MDT TUE AUG 2 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR
NORTHEASTERN CARTER COUNTY...
RADAR INDICATED THAT 3 TO 5 INCHES OF RAIN FELL IN THE BELLTOWER
VICINITY THIS EVENING. THIS LIKELY RESULTED IN FLASH FLOODING OF
STREAMS AND CREEKS FEEDING INTO BOXELDER CREEK...AS WELL AS BOXELDER
CREEK ITSELF. WHILE WATER IS MOST LIKELY RECEDING AT THIS
TIME...FLOODING WILL REMAIN A THREAT THROUGH AT LEAST 930 PM MDT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MILL IRON AND BELLTOWER.
THOSE DRIVING ON HIGHWAY 323 OR LOCAL ROADS NEAR BELLTOWER AND MILL
IRON SHOULD BE VERY ALERT FOR WATER FLOWING OVER ROADWAYS AND
POSSIBLE WASHED OUT ROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. TURN AROUND...DON'T DROWN WHEN ENCOUNTERING
FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4585 10406 4555 10436 4568 10465 4576 10462
4576 10446 4590 10419
$$
CHAMBERS600
WGUS75 KBYZ 030332
FFSBYZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
932 PM MDT TUE AUG 2 2016
MTC011-030339-
/O.EXP.KBYZ.FF.W.0002.000000T0000Z-160803T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARTER MT-
932 PM MDT TUE AUG 2 2016
...THE FLASH FLOOD WARNING FOR NORTHEASTERN CARTER COUNTY WILL EXPIRE
AT 930 PM MDT...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE AN IMMINENT THREAT. HOWEVER THOSE TRAVELING TONIGHT ON
ROADWAYS NEAR BELLTOWER AND MILL IRON SHOULD BE VERY CAUTIOUS AND
ALERT FOR WASHED OUT ROADWAYS AND RESIDUAL FLOODING. IT IS VERY HARD
TO SEE FLOODED AND WASHED OUT ROADWAYS AT NIGHT. IF ANY FLOODING IS
OBSERVED PLEASE ALERT LOCAL LAW ENFORCEMENT.
LAT...LON 4585 10406 4555 10436 4568 10465 4576 10462
4576 10446 4590 10419
$$
CHAMBERSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 3:41 PM MDT, 2 hours 55 minutes earlier.
Area forecast discussion, Aug 2, 3:41 PM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service BILLINGS MT
341 PM MDT TUE AUG 2 2016
.SHORT TERM...valid for Wed and Thu...
Active forecast for the short term periods involving severe
weather potential, fire weather and even some minor air quality
issues. Current highlights involving Red Flag conditions for the
region will remain in place.
Ridging dominating at the moment, keeping an overall clear sky and
allowing temperatures to continue to heat up. A southwest flow
will develop across the region tonight as an upper low approaches
from the Pacific Northwest. Main question in the immediate short
term is potential thunderstorm development. A northern stream
short wave moving into western MT this afternoon could spark some
isolated storms into mainly areas northwest of Billings. The
threat is looking less at this time given limited moisture, but
any storms that do develop will have little moisture and an
increased fire threat. For far southeast MT its a different
story. A low level southeast flow continues to advect moisture
into that region. This aiding in CAPES of 1000-1500 pooling along
the boundary that currently stretches from about Forsyth to
Broadus. This boundary will shift slowly east with time overnight
with an increasing southwest flow. HRRR Continuing to hint at
storms for mainly Carter and Fallon Counties. Already getting some
development into Carter County. Any storm that forms in this
environment will likely turn strong with some hail and gusty
winds. Even localized heavy rainfall is possible with these
storms as PWATs exceeding an inch in that region. We could even
see an isolated storm linger into the morning hours on Wednesday.
Upper low moves across southern Canada during the day tomorrow
with an associated cold front sweeping through MT and WY. This cold
front moves through the region late tonight into Wednesday
morning. Winds will shift to the northwest behind the front and
increase in speeds. Strongest winds will actually occur during max
heating/mixing in the afternoon and evening on Wednesday.
Strongest winds should be in areas from about Billings westward
with gusts to 40 mph. Eastern areas will still be gusty but not
quite as strong. Everyone will experience winds high enough for
heightened fire behaviors as relative humidities bottom out into
the teens once again.
Finally, we could see some decreasing air quality conditions into
south central MT late this afternoon and into the evening. The
increasing southwest flow ahead of the approachig front will
likely begin to advect some hazy/smokey conditions into region
until front passes overnight. Frieders
.LONG TERM...valid for Fri...Sat...Sun...Mon...Tue...
Little in the way of changes for the extended forecast period...as
models remain in pretty good agreement...at least to start the
period.
Dry conditions will prevail Friday under upper level
ridge...but give way to southwest flow ahead of the next
approaching system friday night. Southwest flow remains in place
through early next week...bringing potential for showers and
thunderstorms each afternoon/evening...with some lingering chances
overnight. Model differences in timing of shortwaves through the
region limit any finer detail forecasting...so have stayed with
broad brushed type pops...while trending upward.
Temps will remain slightly above normal through the bulk of the
period...but mainly around 90 across the region most days. AAG
&&
.AVIATION...
Thunderstorms are developing East of a line from KSHR to
KMLS...with some capable of producing small hail and strong gusty
winds. Some may become severe through the evening. MVFR to IFR
conditions in and near any thunderstorm. Otherwise, vfr conditions
will prevail this evening and overnight. Isold storms are also
possible over western routes, with gusty winds as the main
concern. AAG
&&
.PRELIMINARY POINT TEMP/POPS...
Wed Thu Fri Sat Sun Mon Tue
-----------------------------------------------------------
BIL 064/087 054/083 057/088 061/089 061/091 061/089 058/086
20/N 00/U 01/B 23/T 32/T 22/T 22/T
LVM 051/083 046/085 048/086 052/089 052/088 051/086 049/083
21/N 00/U 01/B 23/T 32/T 22/T 22/T
HDN 063/089 051/085 054/092 062/091 060/094 061/091 058/088
21/N 00/U 01/B 23/T 32/T 22/T 22/T
MLS 066/087 057/083 058/092 064/088 063/091 066/091 061/087
22/T 00/U 01/U 22/T 22/T 22/T 22/T
4BQ 068/089 055/084 057/091 062/088 061/092 063/092 060/088
22/T 10/U 01/U 22/T 22/T 22/T 22/T
BHK 062/087 053/081 054/087 059/085 059/088 061/088 058/085
32/T 10/U 01/U 22/T 23/T 33/T 33/T
SHR 060/092 050/085 052/090 057/088 056/092 057/090 054/087
21/U 00/U 01/B 23/T 32/T 22/T 22/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...Red Flag Warning in effect until midnight MDT Wednesday night
FOR ZONES 123>129.
Red Flag Warning in effect from 6 AM Wednesday to midnight
MDT Wednesday night FOR ZONES 130>133.
WY...Red Flag Warning in effect until midnight MDT Wednesday night
FOR ZONE 284.
Red Flag Warning in effect from 6 AM Wednesday to midnight
MDT Wednesday night FOR ZONE 274.
&&
weather.gov/billingsHazardous weather outlook, Aug 2, 2:40 PM MDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 240 PM MDT TUE AUG 2 2016 MTZ031>033-036-037-031000- NORTHERN ROSEBUD-CUSTER-FALLON-POWDER RIVER-CARTER- 240 PM MDT TUE AUG 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MONTANA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TONIGHT. STRONG STORMS ARE POSSIBLE WITH WIND GUSTS UP TO 50 MPH AND HAIL TO ONE INCH IN DIAMETER. PLEASE KEEP TRACK OF YOUR SURROUNDINGS AND MOVE TO SHELTER IF THREATENING WEATHER DEVELOPS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FIRE WEATHER CONCERNS DEVELOP ON WEDNESDAY. NORTHWEST WINDS WILL BE GUSTING TO AROUND 30 MPH AS RELATIVE HUMIDITIES DROP INTO THE TEENS. AVOID ACTIVITIES THAT COULD PROMOTE SPARKS AND NEW FIRE STARTS.
In the hours before
Special weather statement, Aug 2, 5:14 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
514 PM MDT TUE AUG 2 2016
MTZ032-022345-
CUSTER MT-
514 PM MDT TUE AUG 2 2016
...SIGNIFICANT WEATHER ADVISORY...
AT 514 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18
MILES SOUTH OF TERRY...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ISMAY...LOCATE AND KNOWLTON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4649 10473 4648 10490 4632 10491 4628 10522
4656 10541 4657 10538 4657 10524 4654 10524
4654 10499 4657 10498 4657 10486 4661 10485
4661 10473
TIME...MOT...LOC 2314Z 237DEG 22KT 4653 10525
CHAMBERSSpecial weather statement, Aug 2, 5:25 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 525 PM MDT TUE AUG 2 2016 MTZ036-037-030030- CARTER MT-POWDER RIVER MT- 525 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY... AT 525 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF BROADUS...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL POWDER RIVER AND WEST CENTRAL CARTER COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4531 10526 4547 10534 4569 10498 4533 10485 TIME...MOT...LOC 2325Z 243DEG 13KT 4541 10518 CHAMBERS
Special weather statement, Aug 2, 5:40 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 540 PM MDT TUE AUG 2 2016 MTZ037-030045- CARTER MT- 540 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY... AT 539 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF ALZADA...OR 30 MILES NORTHWEST OF BELLE FOURCHE...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN CARTER COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4500 10435 4509 10439 4523 10404 4500 10404 TIME...MOT...LOC 2339Z 249DEG 17KT 4504 10418 CHAMBERS
Special weather statement, Aug 2, 5:54 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 554 PM MDT TUE AUG 2 2016 MTZ032-033-030030- FALLON MT-CUSTER MT- 554 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY... AT 554 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 31 MILES SOUTHEAST OF TERRY...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ISMAY AND KNOWLTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4628 10512 4646 10515 4659 10469 4626 10469 TIME...MOT...LOC 2354Z 264DEG 15KT 4638 10503 CHAMBERS
Special weather statement, Aug 2, 6:04 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 604 PM MDT TUE AUG 2 2016 MTZ037-030030- CARTER MT- 604 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY... AT 603 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES OVER BELLTOWER...MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BELLTOWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4559 10454 4578 10442 4573 10405 4541 10420 TIME...MOT...LOC 0003Z 287DEG 8KT 4563 10436 CHAMBERS
Special weather statement, Aug 2, 6:35 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
635 PM MDT TUE AUG 2 2016
WYZ099-030130-
SHERIDAN FOOTHILLS WY-
635 PM MDT TUE AUG 2 2016
...SIGNIFICANT WEATHER ADVISORY...
AT 634 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS AND
THUNDERSTORMS FROM NEAR RANCHESTER TO 6 MILES NORTH OF FORT PHIL
KEARNY HISTORICAL SITE...AND MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHERIDAN...RANCHESTER...DAYTON...BIG HORN...CLEARMONT...ARVADA...
UCROSS...LEITER AND BANNER.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4485 10730 4500 10718 4499 10603 4456 10601
4456 10686
TIME...MOT...LOC 0034Z 214DEG 40KT 4487 10718 4462 10682
ARTHURThe office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 6:04 PM MDT | Special Weather Statement | BYZ | Carter | 26 min |
| Aug 2, 6:18 PM MDT | Severe Thunderstorm Warning | BYZ | Carter | 45 min |
| Aug 2, 6:39 PM MDT | Special Weather Statement | BYZ | Fallon | 36 min |
| Aug 2, 7:17 PM MDT | Special Weather Statement | BYZ | Fallon | 28 min |
| Aug 2, 7:48 PM MDT | Special Weather Statement | BYZ | Fallon | 27 min |
| Aug 2, 8:20 PM MDT | Special Weather Statement | BYZ | Fallon | 25 min |
| Aug 2, 9:00 PM MDT | Special Weather Statement | BYZ | Carter | 30 min |
Nearby
Flash Flood Warnings in Montana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.